I posted a question earlier about high blood pressure medication my husband is taking and after my own research, I think his bad side effects may be due to low potassium levels. It's a diuretic and those will lower potassium. My husband has all of the symptoms. I've read you can even die from it if it gets bad enough, and I'm worried I keep begging him to call the doctor, but he won't. I just took him a banana and made him eat it. Anyways, enough babbling, but if you've had hypokalemia, how did you feel and do you know of any ways to increase potassium quickly?
He says he feels absolutely horrible, but has no cold or flu symptoms and has no fever. He is a tough guy and he is scaring me with how bad he feels.
Answer by Anonymous at 11:49 PM on Jan. 6, 2011
Answer by dullscissors at 10:15 PM on Jan. 6, 2011
Answer by Astraea_79 at 11:25 PM on Jan. 6, 2011
Next question in Health
How can my DH get his teeth fixed????? Answers please
Next question overall
(School-Age Kids (5-8))
Does your older child help your younger child with their homework while you...